# SDR UIEA2022090900943

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Part number: 77328915
- Part serial: A95080015
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LH PERFORM TSM, PRV ( NOT CLOSED )( ENGINE LH, TSM WAS PERFORMED. PRV, PRVC AND HPC WERE REPLACED AND TESTED OK IAW AMM 36-00-32-405-001 REV 136 )
